# SDR IPXA09557042

- Difficulty date: August 2, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 19,090 hours, 13,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT MLG WHEEL WELL BODY FWD BULB SEAL RETAINER SUPPORT CRACKED AT OUTBOARD EDGE.  REMOVED AND REPLACED SUPPORT CHANNEL PER SRM 51-40-02-0G, 51-40-08-0G AMM 32-12-51-4.
